# SDR WTAA960187

- Difficulty date: November 1, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N403UE
- Make and model: Bag JETSTM3101
- Aircraft serial: 743
- System (JASC): 2424 · AC Regulator
- Part: Gen Contl Unit
- Part number: 51539002A
- Condition: Failed
- Location: Right
- Stage of operation: TO
- Nature of condition: H
- Precautionary procedure: C

## Discrepancy

SMF - RIGHT GENERATOR CONTROL UNIT FAILED DURING TAKEOFF.  TAKEOFF ABORTED.  AIRCRAFT FERRIED TO SFO.  MAINTENANCE REPLACED RIGHT GENERATOR CONTROL UNIT.  OPERATIONAL CHECK SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.  (M)
